Alert archive / New York / Snow Advisories in 2005

Snow Advisory 1, NWS Buffalo, NY

December 8, 200516 counties in New York

NWS Buffalo, NY issued this snow advisory at Dec 8, 2005, 3:49 AM EST for 16 counties in New York. It took effect at Dec 8, 2005, 9:00 PM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2005, 3:49 AM EST (08:49 UTC)
In effect from
Dec 8, 2005, 9:00 PM EST
Expired
Dec 9, 2005, 3:39 AM EST
In force
7 hr
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Jefferson County, NY, Lewis County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2005-12-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2005-12-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KBUF 080849
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
349 AM EST THU DEC 8 2005

...A GENERAL SNOWFALL IN STORE FOR WESTERN AND CENTRAL NEW YORK...

.LOW PRESSURE DEVELOPING OVER THE OHIO VALLEY TODAY WILL MOVE
NORTHEAST AND REACH LAKE ONTARIO BY FRIDAY MORNING. SNOW
ASSOCIATED WITH LOW WILL SPREAD INTO WESTERN NEW YORK DURING THE
MID AND LATE EVENING HOURS AND REACHING THE EASTERN LAKE ONTARIO
COUNTIES AFTER MIDNIGHT TONIGHT. 

SNOW WILL FALL STEADILY FOR SEVERAL HOURS BEFORE TAPERING OFF
FROM WEST TO EAST FRIDAY MORNING AND MIDDAY. A GENERAL ACCUMULATION OF
4 TO 6 INCHES IS EXPECTED...WITH SLIGHTLY HIGHER AMOUNTS POSSIBLE
ACROSS THE SOUTHERN TIER AND EAST OF LAKE ONTARIO. A FEW MORE
INCHES ARE POSSIBLE OVER AREAS SOUTHEAST OF THE LAKES AFTER THE
SYSTEM MOVES BY DURING FRIDAY AFTERNOON AND WINDS TURN NORTHWEST.

NYZ001>004-010>014-019>021-085-081700-
/O.NEW.KBUF.SN.Y.0001.051209T0200Z-051209T1700Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA...
JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE
349 AM EST THU DEC 8 2005

...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 NOON EST
FRIDAY.

LOW PRESSURE OVER THE OHIO VALLEY TODAY WILL MOVE NORTHEAST AND
SPREAD SNOW INTO WESTERN NEW YORK DURING THE MID AND LATE EVENING
HOURS. THE SNOW WILL CONTINUE OVERNIGHT AND TAPER OFF FRIDAY
MORNING. GENERAL ACCUMULATIONS OF 4 TO 7 INCHES ARE
EXPECTED...WITH THE HIGHER AMOUNTS NEAR THE PENNSYLVANIA LINE.
ANOTHER 1 TO 3 INCHES MAY FALL LATER FRIDAY OVER CHAUTAUQUA AND
CATTARAUGUS COUNTIES AS THE FLOW TURNS OFF LAKE ERIE.

A SNOW ADVISORY IS ISSUED FOR SIGNIFICANT BUT NON SEVERE WINTER
IMPACTS FROM SNOW. UNPLOWED ROADS WILL BE HAZARDOUS. ALLOW EXTRA
TIME FOR THE FRIDAY MORNING COMMUTE. STAY TUNED TO WEATHER RADIO
OR OTHER MEDIA SOURCES FOR FURTHER DETAILS OR UPDATES. ALSO REFER
TO OUR WEBSITE AT WWW.WEATHER.GOV/BUF FOR THE LATEST DETAILS.

$$

NYZ005>008-081700-
/O.NEW.KBUF.SN.Y.0001.051209T0500Z-051209T2100Z/
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...FAIR HAVEN...OSWEGO...WATERTOWN...
LOWVILLE
349 AM EST THU DEC 8 2005

...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST
FRIDAY. 

LOW PRESSURE OVER THE OHIO VALLEY TODAY WILL MOVE NORTHEAST AND
SPREAD SNOW INTO CENTRAL NEW YORK AFTER MIDNIGHT TONIGHT. THE SNOW
WILL FALL STEADILY THROUGH THE OVERNIGHT HOURS AND THROUGH FRIDAY
MORNING BEFORE TAPERING OFF BY EARLY AFTERNOON. GENERAL
ACCUMULATIONS OF 5 TO 8 INCH ACCUMULATIONS ARE EXPECTED...WITH
PERHAPS ANOTHER INCH OR TWO LATER FRIDAY OVER OSWEGO COUNTY AS THE
FLOW TURNS OFF LAKE ONTARIO.

A SNOW ADVISORY IS ISSUED FOR SIGNIFICANT BUT NON SEVERE WINTER
IMPACTS FROM SNOW. UNPLOWED ROADS WILL BE HAZARDOUS. ALLOW EXTRA
TIME FOR THE FRIDAY MORNING COMMUTE. STAY TUNED TO WEATHER RADIO
OR OTHER MEDIA SOURCES FOR FURTHER DETAILS OR UPDATES. ALSO REFER
TO OUR WEBSITE AT WWW.WEATHER.GOV/BUF FOR THE LATEST DETAILS.


$$
SFM
4 follow-up statements
000 
WWUS41 KBUF 081500
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1000 AM EST THU DEC 8 2005

...A GENERAL SNOWFALL IN STORE FOR WESTERN AND CENTRAL NEW YORK...

.LOW PRESSURE CENTERED OVER THE LOWER OHIO VALLEY LATE THIS
MORNING WILL MOVE NORTHEAST AND REACH LAKE ONTARIO BY FRIDAY
MORNING. SNOW ASSOCIATED WITH LOW WILL SPREAD INTO WESTERN NEW
YORK DURING THE MID AND LATE EVENING HOURS AND REACH THE EASTERN
LAKE ONTARIO COUNTIES AFTER MIDNIGHT TONIGHT.

SNOW WILL FALL STEADILY FOR SEVERAL HOURS BEFORE TAPERING OFF
FROM WEST TO EAST FRIDAY MORNING AND MIDDAY. A GENERAL
ACCUMULATION OF 4 TO 6 INCHES IS EXPECTED...WITH SLIGHTLY HIGHER
AMOUNTS POSSIBLE ACROSS THE SOUTHERN TIER AND EAST OF LAKE
ONTARIO. A FEW MORE INCHES ARE POSSIBLE OVER AREAS SOUTHEAST OF
THE LAKES AFTER THE SYSTEM MOVES BY DURING FRIDAY AFTERNOON AND
WINDS TURN NORTHWEST.

NYZ001>004-010>014-019>021-085-082300-
/O.CON.KBUF.SN.Y.0001.051209T0200Z-051209T1700Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA...
JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE
1000 AM EST THU DEC 8 2005

...SNOW ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
12 PM EST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
EST FRIDAY. 

A GENERAL SNOWFALL IS EXPECTED TO OVERSPREAD THE AREA DURING THE
MID AND LATE EVENING HOURS. IT WILL CONTINUE OVERNIGHT AND
TAPER OFF FRIDAY MORNING. GENERAL ACCUMULATIONS OF 4 TO 7 INCHES
ARE EXPECTED...WITH THE HIGHER AMOUNTS NEAR THE PENNSYLVANIA
LINE. ANOTHER 1 TO 3 INCHES MAY FALL LATER FRIDAY OVER CHAUTAUQUA
AND CATTARAUGUS COUNTIES AS THE FLOW TURNS OFF LAKE ERIE.

A SNOW ADVISORY IS ISSUED FOR SIGNIFICANT BUT NON SEVERE WINTER
IMPACTS FROM SNOW. UNPLOWED ROADS WILL BE HAZARDOUS. ALLOW EXTRA
TIME FOR THE FRIDAY MORNING COMMUTE. STAY TUNED TO WEATHER RADIO
OR OTHER MEDIA SOURCES FOR FURTHER DETAILS OR UPDATES. ALSO REFER
TO OUR WEBSITE AT WWW.WEATHER.GOV/BUF FOR THE LATEST DETAILS.

$$

NYZ005>008-082300-
/O.CON.KBUF.SN.Y.0001.051209T0500Z-051209T2100Z/
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...FAIR HAVEN...OSWEGO...WATERTOWN...
LOWVILLE
1000 AM EST THU DEC 8 2005

...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM
EST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM
EST FRIDAY. 

A GENERAL SNOWFALL IS EXPECTED TO OVERSPREAD THE AREA AFTER
MIDNIGHT TONIGHT. THE SNOW WILL FALL STEADILY THROUGH THE
OVERNIGHT HOURS AND THROUGH FRIDAY MORNING BEFORE TAPERING OFF BY
EARLY AFTERNOON. GENERAL ACCUMULATIONS OF 5 TO 8 INCH
ACCUMULATIONS ARE EXPECTED...WITH PERHAPS ANOTHER INCH OR TWO
LATER FRIDAY OVER OSWEGO COUNTY AS THE FLOW TURNS OFF LAKE
ONTARIO.

A SNOW ADVISORY IS ISSUED FOR SIGNIFICANT BUT NON SEVERE WINTER
IMPACTS FROM SNOW. UNPLOWED ROADS WILL BE HAZARDOUS. ALLOW EXTRA
TIME FOR THE FRIDAY MORNING COMMUTE. STAY TUNED TO WEATHER RADIO
OR OTHER MEDIA SOURCES FOR FURTHER DETAILS OR UPDATES. ALSO REFER
TO OUR WEBSITE AT WWW.WEATHER.GOV/BUF FOR THE LATEST DETAILS.

$$

SAGE
000 
WWUS41 KBUF 082030
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
330 PM EST THU DEC 8 2005

...THE FIRST SIGNIFICANT GENERAL SNOWFALL IN STORE FOR WESTERN
AND CENTRAL NEW YORK...

.LOW PRESSURE CENTERED OVER THE LOWER OHIO VALLEY THIS AFTERNOON WILL
MOVE NORTHEAST AND REACH LAKE ONTARIO BY FRIDAY MORNING. SNOW
ASSOCIATED WITH LOW WILL SPREAD INTO SOUTHWESTERN NEW YORK EARLY
THIS EVENING, THEN SPREAD NORTHWARDS, REACHING THE EASTERN LAKE
ONTARIO COUNTIES AFTER MIDNIGHT TONIGHT.

SNOW WILL FALL STEADILY FOR SEVERAL HOURS BEFORE TAPERING OFF
FROM WEST TO EAST FRIDAY MORNING ACROSS WESTERN SECTIONS, THEN
DURING THE MIDDAY FOR CENTRAL NEW YORK. A GENERAL ACCUMULATION OF
3 TO 5 INCHES IS EXPECTED...WITH HIGHER AMOUNTS POSSIBLE ACROSS
THE SOUTHERN TIER AND EAST OF LAKE ONTARIO. A FEW MORE INCHES ARE
POSSIBLE DURING FRIDAY AFTERNOON.

NYZ001>004-010>014-019>021-085-090430-
/O.CON.KBUF.SN.Y.0001.051209T0200Z-051209T1700Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA...
JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE
330 PM EST THU DEC 8 2005

...SNOW ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
12 PM EST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
EST FRIDAY. 

SNOW IS EXPECTED TO OVERSPREAD THE AREA DURING THE MID TO LATE
EVENING HOURS. IT WILL CONTINUE OVERNIGHT AND TAPER OFF FRIDAY
MORNING. GENERAL ACCUMULATIONS OF 3 TO 5 INCHES ARE
EXPECTED...WITH UP TO 8 INCHES POSSIBLE ACROSS SECTIONS OF THE
WESTERN SOUTHERN TIER. ANOTHER 1 TO 2 INCHES MAY FALL DURING
FRIDAY AFTERNOON. 

A SNOW ADVISORY IS ISSUED FOR SIGNIFICANT BUT
NON SEVERE WINTER IMPACTS FROM SNOW. UNPLOWED ROADS WILL BE
HAZARDOUS. ALLOW EXTRA TIME FOR THE FRIDAY MORNING COMMUTE. STAY
TUNED TO WEATHER RADIO OR OTHER MEDIA SOURCES FOR FURTHER DETAILS
OR UPDATES. ALSO REFER TO OUR WEBSITE AT WWW.WEATHER.GOV/BUF FOR
THE LATEST DETAILS.

$$

NYZ005>008-090430-
/O.CON.KBUF.SN.Y.0001.051209T0500Z-051209T2100Z/
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...FAIR HAVEN...OSWEGO...WATERTOWN...
LOWVILLE
330 PM EST THU DEC 8 2005

...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM
EST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM
EST FRIDAY. 

SNOW IS EXPECTED TO OVERSPREAD THE AREA AFTER MIDNIGHT. THE SNOW
WILL FALL STEADILY THROUGH THE OVERNIGHT AND FRIDAY MORNING BEFORE
TAPERING OFF BY EARLY AFTERNOON. ACCUMULATIONS OF 4 TO 8 INCHES
ARE EXPECTED...WITH PERHAPS ANOTHER INCH OR TWO LATER FRIDAY OVER
OSWEGO COUNTY AS THE FLOW TURNS OFF LAKE ONTARIO.

A SNOW ADVISORY IS ISSUED FOR SIGNIFICANT BUT NON SEVERE WINTER
IMPACTS FROM SNOW. UNPLOWED ROADS WILL BE HAZARDOUS. ALLOW EXTRA
TIME FOR THE FRIDAY MORNING COMMUTE. STAY TUNED TO WEATHER RADIO
OR OTHER MEDIA SOURCES FOR FURTHER DETAILS OR UPDATES. ALSO REFER
TO OUR WEBSITE AT WWW.WEATHER.GOV/BUF FOR THE LATEST DETAILS.

$$
000 
WWUS41 KBUF 090307
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1007 PM EST THU DEC 8 2005

...A WIDESPREAD SNOWFALL IN STORE FOR WESTERN AND CENTRAL NEW
YORK...

.LOW PRESSURE CENTERED OVER THE OHIO VALLEY WILL MOVE NORTHEAST
AND REACH LAKE ONTARIO BY FRIDAY MORNING. SNOW ASSOCIATED WITH
THIS LOW WILL OVERSPREAD THE AREA DURING THE OVERNIGHT HOURS. 

THE SNOW WILL FALL STEADILY FOR SEVERAL HOURS BEFORE TAPERING OFF
FROM WEST TO EAST FRIDAY MORNING ACROSS WESTERN SECTIONS...THEN
DURING THE MIDDAY FOR CENTRAL NEW YORK. A GENERAL ACCUMULATION OF
3 TO 6 INCHES IS EXPECTED...WITH HIGHER AMOUNTS POSSIBLE EAST OF
LAKE ONTARIO.

NYZ001>004-010>014-019>021-085-091115-
/O.CON.KBUF.SN.Y.0001.000000T0000Z-051209T1700Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA...
JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE
1007 PM EST THU DEC 8 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST FRIDAY. 

SNOW WILL CONTINUE TO OVERSPREAD THE AREA DURING THE OVERNIGHT HOURS.
THE SNOW WILL TAPER OFF FRIDAY MORNING. GENERAL ACCUMULATIONS OF 2
TO 4 INCHES ARE EXPECTED OVERNIGHT...WITH ADDITIONAL 1 TO 2
INCHES ACCUMULATIONS POSSIBLE FRIDAY MORNING. TOTAL ACCUMULATIONS
BY NOON FRIDAY WILL BE 3 TO 6 INCHES.

UNTREATED ROADS WILL BE SNOW COVERED...SLICK AND HAZARDOUS. USE
CAUTION WHEN DRIVING AND ALLOW EXTRA TIME TO REACH YOUR
DESTINATION...ESPECIALLY DURING THE FRIDAY MORNING COMMUTE.

A SNOW ADVISORY IS ISSUED FOR SIGNIFICANT BUT NON SEVERE WINTER
IMPACTS FROM SNOW. STAY TUNED TO WEATHER RADIO OR OTHER MEDIA
SOURCES FOR FURTHER DETAILS OR UPDATES. ALSO REFER TO OUR WEBSITE
AT WWW.WEATHER.GOV/BUF FOR THE LATEST DETAILS.

$$

NYZ005>008-091115-
/O.CON.KBUF.SN.Y.0001.051209T0500Z-051209T2100Z/
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...FAIR HAVEN...OSWEGO...WATERTOWN...
LOWVILLE
1007 PM EST THU DEC 8 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY. 

SNOW IS EXPECTED TO OVERSPREAD THE AREA AFTER 1 AM. STEADY SNOW
WILL CONTINUE THROUGH FRIDAY MORNING...BEFORE TAPERING OFF FRIDAY
AFTERNOON. GENERAL ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED
OVERNIGHT...WITH ADDITIONAL 2 TO 4 INCHES ACCUMULATIONS POSSIBLE
FRIDAY MORNING. TOTAL ACCUMULATIONS WILL BE 4 TO 8 INCHES.

UNTREATED ROADS WILL BE SNOW COVERED...SLICK AND HAZARDOUS. USE
CAUTION WHEN DRIVING AND ALLOW EXTRA TIME TO REACH YOUR
DESTINATION...ESPECIALLY DURING THE FRIDAY MORNING COMMUTE.

A SNOW ADVISORY IS ISSUED FOR SIGNIFICANT BUT NON SEVERE WINTER
IMPACTS FROM SNOW. STAY TUNED TO WEATHER RADIO OR OTHER MEDIA
SOURCES FOR FURTHER DETAILS OR UPDATES. ALSO REFER TO OUR WEBSITE
AT WWW.WEATHER.GOV/BUF FOR THE LATEST DETAILS.

$$

TMA
000 
WWUS41 KBUF 090839
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
339 AM EST FRI DEC 9 2005

...A MINOR SNOWFALL ACROSS WESTERN AND CENTRAL NEW YORK TO WIND
DOWN TODAY...

.LOW PRESSURE MOVED FROM THE OHIO VALLEY UP INTO MICHIGAN THURSDAY 
EVENING WHILE ANOTHER STORM DEVELOPED ALONG THE MID ATLANTIC COAST. 
WESTERN NEW YORK WAS SANDWICHED BETWEEN THE TWO AND IN A REGION OF 
DRIER AIR SO SNOWFALL AMOUNTS HAVE BEEN LESS THAN EXPECTED...JUST AN 
INCH OR TWO THROUGH 3 AM. 

OCCASIONAL SNOW WILL FALL THROUGH THE MORNING ACROSS THE WEST AND 
INTO EARLY AFTERNOON EAST OF LAKE ONTARIO...AND THERE EVEN MAY BE A 
BRIEF BURST OF SNOW WITH THE PASSAGE OF A COLD FRONT...BUT 
ADDITIONAL ACCUMULATIONS ARE ONLY EXPECTED TO BE AN INCH OR TWO 
ACROSS MOST AREAS...WITH BIT MORE SOUTHEAST OF LAKE ERIE AND EAST OF 
LAKE ONTARIO.

TOTAL SNOWFALL FROM THIS EVENT WILL AVERAGE IN THE 2 TO 4 INCH 
RANGE...SO THE ADVISORIES HAVE BEEN DISCONTINUED. HOWEVER... 
UNTREATED ROADS WILL BE SLICK AND DRIVERS SHOULD ALLOW A BIT OF 
EXTRA TIME FOR THEIR FRIDAY MORNING COMMUTE.

NYZ005>008-090945-
/O.CAN.KBUF.SN.Y.0001.000000T0000Z-051209T2100Z/
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...FAIR HAVEN...OSWEGO...WATERTOWN...
LOWVILLE
339 AM EST FRI DEC 9 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SNOW
ADVISORY. 

OVERNIGHT SNOWFALL WAS LIGHTER THAN EXPECTED AS WESTERN NEW YORK
WAS SANDWICHED BETWEEN TWO STORM SYSTEMS. OCCASIONAL SNOW WILL
CONTINUE FOR AWHILE THIS MORNING BUT TAPER OFF BY MIDDAY. THERE
MAY EVEN BE A BRIEF BURST OF HEAVIER SNOW BUT ADDITIONAL
ACCUMULATIONS THIS MORNING SHOULD ONLY BE IN THE ORDER OF AN INCH
OR TWO...BRINGING TOTALS FOR THE EVENT INTO THE 2 TO 4 INCH RANGE.

UNTREATED ROADS WILL BE SLICK THOUGH...SO MOTORISTS SHOULD ALLOW A 
BIT OF EXTRA TIME FOR THEIR FRIDAY MORNING COMMUTE.



$$

NYZ001>004-010>014-019>021-085-090945-
/O.CAN.KBUF.SN.Y.0001.000000T0000Z-051209T1700Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA...
JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE
339 AM EST FRI DEC 9 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SNOW
ADVISORY. 

OCCASIONAL SNOW WILL CONTINUE THROUGH MUCH OF THE DAY BEFORE 
TAPERING OFF THIS AFTERNOON. TOTAL SNOWFALL WILL BE IN THE 2 TO 4 
INCH RANGE...WITH ANOTHER INCH OR TWO POSSIBLE OVER OSWEGO AND 
CAYUGA COUNTIES THIS AFTERNOON.

ALTHOUGH THE SNOWFALL IS A BIT LIGHTER THAN EXPECTED...UNTREATED 
ROADS WILL BE SLICK AND MOTORISTS SHOULD ALLOW FOR SOME EXTRA TIME 
FOR THEIR FRIDAY MORNING COMMUTE.


$$
SFM

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this snow advisory went out at Dec 8, 3:49 AM EST, 0 minutes earlier.

Area forecast discussion, Dec 8, 3:49 AM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
349 AM EST THU DEC 8 2005

.SHORT TERM (TODAY THROUGH SATURDAY)...

THE PERSISTENT TEA KETTLE LAKE EFFECT ALONG THE LAKESHORES HAS
BEEN SHOWING SIGNS OF WEAKENING THE PAST FEW HOURS...IN CONJUNCTION
WITH LOWERING INVERSION HEIGHTS...A SLOWLY DRYING BOUNDARY
LAYER...AND WEAKENING WINDS OVER THE LAKES (WHICH IS HELPING TO
DECREASE THE AMOUNT OF LOW-LEVEL CONVERGENCE THAT HAS BEEN ONGOING
NEAR THE LAKESHORES). GIVEN CURRENT RADAR DISPLAYS...AND WITH BUFKIT
PROFILES AND MODEL PLAN VIEWS SUGGESTING THESE TRENDS CONTINUING
TODAY...WILL ONLY RETAIN LOW LIKELY POPS/MINOR ACCUMULATIONS
SOUTHEAST OF LAKE ONTARIO FOR EARLY THIS MORNING...WHERE THE
LOW-LEVEL CONVERGENCE WILL REMAIN INTACT THE LONGEST.
OTHERWISE...CHC POPS WILL BE USED ALONG THE LAKESHORES THIS
MORNING...ENDING BY EARLY AFTERNOON AS THE LOW LEVEL FLOW BECOMES
TOO LIGHT/SHEARED...AND THE BOUNDARY LAYER BECOMES TOO SHALLOW/DRY.

OUR ATTENTION WILL THEN TURN TO THE CLOSED UPPER LOW CURRENTLY OVER
THE CENTRAL PLAINS STATES. AS THIS FEATURE PUSHES EASTWARD INTO THE
GREAT LAKES TONIGHT...AN ATTENDANT SURFACE WAVE IS EXPECTED TO
DEVELOP ACROSS THE OHIO VALLEY EARLY TONIGHT...THEN TRACK ACROSS NEW
YORK STATE DURING THE DAY FRIDAY BEFORE MERGING WITH ANOTHER LOW
MOVING UP THE ATLANTIC COAST. AS THESE FEATURES CROSS THE
AREA...THEY WILL BE ACCOMPANIED BY A GOOD COUPLET OF STRONG
LOW-LEVEL CONVERGENCE/UPPER LEVEL DIFFLUENCE...YIELDING FAIRLY
IMPRESSIVE AMOUNTS OF LIFT. GIVEN THE FAIRLY DEEP MOISTURE THAT WILL
BE IN PLACE...GENERAL SNOWFALL AMOUNTS OF 4 TO 6 INCHES BETWEEN
TONIGHT AND FRIDAY MORNING LOOK TO BE A SOLID BET ACROSS THE ENTIRE
AREA...WITH SLIGHTLY HIGHER AMOUNTS POSSIBLE DOWNWIND OF THE LAKES
DUE TO THE POTENTIAL FOR SOME MINOR LAKE ENHANCEMENT DURING FRIDAY.
AS SUCH...WE HAVE ELECTED TO HOIST A SNOW ADVISORY FOR THE ENTIRE
REGION BEGINNING THIS EVENING...AND CONTINUING INTO FRIDAY.

ANY LINGERING LAKE EFFECT FOLLOWING THE LOW SHOULD WEAKEN QUICKLY
FRIDAY NIGHT AND EARLY SATURDAY AS INVERSION HEIGHTS CRASH
AGAIN...AND GOOD DRYING OF THE BOUNDARY LAYER OCCURS. THUS...WE WILL
END LOW CHC POPS OFF OF LAKE ERIE BY FRIDAY EVENING...AND DURING
SATURDAY MORNING OFF OF LAKE ONTARIO. SATURDAY AFTERNOON SHOULD BE
LARGELY DRY AND A LITTLE MILDER (BUT BREEZY)...AS THE NEXT SYSTEM
APPEARS TO BE TOO FAR NORTH TO HAVE MUCH IMPACT PRECIP-WISE.

&&

.LONG TERM (SATURDAY NIGHT THROUGH WEDNESDAY)...

LOW PRESSURE ASSOCIATED WITH AN UPPER TROUGH WILL SWING A COLD FRONT
THROUGH THE AREA SUNDAY NIGHT WITH A BROAD AREA OF LIGHT SNOW AND
BRISK WINDS AHEAD OF THE FRONT DURING SUNDAY.  COLD AIR BEHIND THE
FRONT WILL GENERATE SOME LAKE SNOWS SOUTHEAST OF THE LAKES ON
MONDAY, BUT WIND SHEAR WITH THE LINGERING TROUGH SHOULD LIMIT
PROBABILITIES AND INTENSITIES.  THE COLD AIR WILL LINGER INTO
TUESDAY WITH A SCATTERED SNOW SHOWERS AND LAKE SNOWS, THEN HIGH
PRESSURE ON WEDNESDAY WILL LIMIT ANY PRECIPITATION DUE TO WIND SHEAR
AND SUBSIDENCE.

&&

.AVIATION...

VFR CONDITIONS WILL PREVAIL THROUGH THE DAYLIGHT HOURS TODAY...WITH
THE POSSIBLE EXCEPTION OF KROC WHICH MAY OCCASIONALLY GO DOWN TO
MVFR CIGS AND VSBY IN TEA KETTLE LAKE SNOWS UNTIL ABOUT 12Z. CIGS
WILL LOWER RAPIDLY THIS EVENING AS A DISTURBANCE RACES NORTHEAST
FROM THE OHIO VALLEY. VSBYS WILL DROP QUICKLY TO MVFR AND IFR IN
SNOW BEGINNING AT KJHW AROUND 02Z...BUF/KIAG AROUND 03Z AND KROC BY
05Z.

&&

.MARINE...

A RARE DAY OF LIGHT WINDS IS IN STORE FOR OUR WATERS...BUT WINDS
WILL TEND EASTERLY AND FRESHEN UP TONIGHT AS THE LOW APPROACHES.
LOOK FOR A BRIEF PERIOD OF LIGHT VARIABLE WINDS EARLY FRIDAY WHICH
WILL THEN TURN WESTERLY AND INCREASE DURING THE AFTERNOON AND
ESPECIALLY AT NIGHT. LOOK FOR STRONG WESTERLIES ON
SATURDAY...POSSIBLY MARGINALLY GALE FORCE FOR A TIME.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
.NY...SNOW ADVISORY ALL ZONES THURS NT INTO FRIDAY.
.MARINE...NONE.

SHORT TERM...JJR
LONG TERM...APB
AVIATION/MARINE...SFM
Hazardous weather outlook, Dec 7, 4:25 AM EST, 23 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
425 AM EST WED DEC 7 2005

NYZ012-019-020-085-080930-
WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE-
425 AM EST WED DEC 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN NEW YORK AND THE
ADJOINING WATERS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

A LAKE EFFECT SNOW WARNING IS IN EFFECT UNTIL 4 PM THIS AFTERNOON.
THE LAKE EFFECT SNOWS WILL BEGIN TO SHIFT SOUTH AND WEAKEN THIS
MORNING AS A FRONT DRIFTS SOUTH ACROSS THE REGION. UP TO ANOTHER 6
TO 8 INCHES OF SNOW IS POSSIBLE IN THE MOST PERSISTENT BANDS
BEFORE THE SNOW WINDS DOWN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LOW PRESSURE IS FORECAST TO DEVELOP OVER THE TENNESSEE VALLEY
THURSDAY...MOVE NORTHEAST TO PENNSYLVANIA THURSDAY NIGHT... THEN
EAST TO THE COAST ON FRIDAY. THE LOW IS EXPECTED TO SPREAD A
GENERAL SNOWFALL ACROSS THE REGION THURSDAY NIGHT AND FRIDAY
MORNING. SNOWFALL AMOUNTS COULD REACH ADVISORY CRITERIA ACROSS
THE SOUTHERN TIER.

NO HAZARDOUS WEATHER IS EXPECTED FRIDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SNOW SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL RATES AND TOTALS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ021-080930-
ALLEGANY-
425 AM EST WED DEC 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT

A LAKE EFFECT SNOW ADVISORY IS IN EFFECT UNTIL 4 PM THIS
AFTERNOON. THE LAKE EFFECT SNOWS WILL BEGIN TO SHIFT SOUTH AND
WEAKEN THIS MORNING AS A FRONT DRIFTS SOUTH ACROSS THE REGION. AN
ADDITIONAL 2 TO 4 INCHES OF SNOW IS POSSIBLE IN THE MOST PERSISTENT
BANDS BEFORE THE SNOW WINDS DOWN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LOW PRESSURE IS FORECAST TO DEVELOP OVER THE TENNESSEE VALLEY
THURSDAY...MOVE NORTHEAST TO PENNSYLVANIA THURSDAY NIGHT... THEN
EAST TO THE COAST ON FRIDAY. THE LOW IS EXPECTED TO SPREAD A
GENERAL SNOWFALL ACROSS THE REGION THURSDAY NIGHT AND FRIDAY
MORNING. SNOWFALL AMOUNTS COULD REACH ADVISORY CRITERIA ACROSS
THE SOUTHERN TIER.

NO HAZARDOUS WEATHER IS EXPECTED FRIDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SNOW SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL RATES AND TOTALS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ004-005-080930-
WAYNE-NORTHERN CAYUGA-
425 AM EST WED DEC 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NEW YORK AND
THE ADJOINING WATERS OF LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT

A LAKE EFFECT SNOW ADVISORY IS IN EFFECT UNTIL 4 PM THIS AFTERNOON.
THE LAKE EFFECT SNOWS WILL BEGIN TO SHIFT SOUTH AND WEAKEN THIS
MORNING AS A FRONT DRIFTS SOUTH ACROSS THE REGION. 4 TO 6 INCHES OF
SNOW IS POSSIBLE IN THE MOST PERSISTENT BANDS BEFORE THE SNOW
WINDS DOWN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LOW PRESSURE IS FORECAST TO DEVELOP OVER THE TENNESSEE VALLEY
THURSDAY...MOVE NORTHEAST TO PENNSYLVANIA THURSDAY NIGHT... THEN
EAST TO THE COAST ON FRIDAY. THE LOW IS EXPECTED TO SPREAD A
GENERAL SNOWFALL ACROSS THE REGION THURSDAY NIGHT AND FRIDAY
MORNING.

NO HAZARDOUS WEATHER IS EXPECTED FRIDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SNOW SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL RATES AND TOTALS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ006-080930-
OSWEGO-
425 AM EST WED DEC 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NEW YORK AND
THE ADJOINING WATERS OF LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT

A LAKE EFFECT SNOW WARNING IS IN EFFECT UNTIL 4 PM THIS AFTERNOON.
THE LAKE EFFECT SNOWS WILL BEGIN TO SHIFT SOUTH AND WEAKEN THIS
MORNING AS A FRONT DRIFTS SOUTH ACROSS THE REGION. ANOTHER 5 TO 8
INCHES OF SNOW IS POSSIBLE IN THE MOST PERSISTENT BANDS BEFORE THE
SNOW WINDS DOWN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LOW PRESSURE IS FORECAST TO DEVELOP OVER THE TENNESSEE VALLEY
THURSDAY...MOVE NORTHEAST TO PENNSYLVANIA THURSDAY NIGHT... THEN
EAST TO THE COAST ON FRIDAY. THE LOW IS EXPECTED TO SPREAD A
GENERAL SNOWFALL ACROSS THE REGION THURSDAY NIGHT AND FRIDAY
MORNING.

NO HAZARDOUS WEATHER IS EXPECTED FRIDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SNOW SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL RATES AND TOTALS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ001>003-010-011-013-014-080930-
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-LIVINGSTON-ONTARIO-
425 AM EST WED DEC 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE AND LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ007-008-080930-
JEFFERSON-LEWIS-
425 AM EST WED DEC 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NEW YORK AND
THE ADJOINING WATERS OF LAKE ONTARIO... AND THE SAINT LAWRENCE
RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-080930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
425 AM EST WED DEC 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

Nearby

Snow Advisories in New York, 2005Every snow advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.